ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SCF-365 |
| Medical Device Problem Code |
Difficult to Open or Remove Packaging Material (2922)
| Health Effect - Clinical Codes |
Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: n/a; device discarded during surgery, "adhesive hard to open, high chance of infection".
Event or Problem Description
Healthcare professional reported "adhesive hard to open, high chance of infection".The device was not implanted.Device was discarded.Surgery was completed with a backup device.